Items where Author is "Altun, Ishak"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Altun, Ishak and Durmaz, Gonca (2016) Fixed Point Results for α-Admissible Multivalued F-Contractions. Miskolc Mathematical Notes, 17 (1). pp. 187-199. ISSN 1787-2405 (print), 1787-2413 (online)

Altun, Ishak and Hançer, Hatice Aslan and Mınak, Gülhan (2015) On a general class of weakly Picard operators. Miskolc Mathematical Notes, 16 (1). pp. 25-32. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Altun, Ishak (2011) Common fixed point theorems for weakly increasing mappings on ordered uniform spaces. Miskolc Mathematical Notes, 12 (1). pp. 3-10. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Thu Oct 21 17:37:01 2021 CEST.